# SDR REXA2012110501551

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 772 hours, 549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.  REMOVED AND REPLACED OPS CHECK OF EMERGENCY BATTERY PACK IAW CRJ 900 AMM 33-51-17.  REF CONTINUATION FOR DETAILS NO DEFECTS NOTED.
